# SDR CA010403007

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING PLANK CRACKED AT WS 148.019 FOR ABOUT 1.2 INCHES LONG. THE RT HAS NO CRACK. THEY WILL PERFORM THE REO 601R-57-21-130.
